MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® TNIH HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® TNIH HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer notified siemens that they have observed a shift high in high-sensitivity troponin i (tnih) quality control (qc) results when applying new calibration coefficients c0 and c1 as instructed by siemens for lot 20135bb.Patient results have been processed and reported to the physician(s) who have not questioned the results.Siemens headquarters support center (hsc) has reviewed the information provided and the instrument data.The event occurred when the customer applied the correlation factors.They observed a shift up outside of their expected ranges with their qc product and the patients did not match when compared to the previous lot.The data reviewed showed the previous lot was 20035bc which should have correlation factors applied as well as recommended by siemens (siemens has recommended correlation factors for reagent lot 20008bb, 20035bc and 20135bb).The difference between the correlated and uncorrelated results are expected and the reason for the correlation factors.The qc was expected to shift up.Siemens had previously provided the customer with a notification about the use of the correlation factors and the need to adjust the qc expected ranges using the correlation factors.The cause of the issue was customer education which hsc has provided.The customer is operational using the recommended correlation factors for the c0 and c1 coefficients.Siemens has investigated the event of discordant low results with high sensitivity troponin i (tnih) on the dimension vista system with lot 20135bb.Siemens has observed a negative bias across the analytical measurement range of the tnih assay.Siemens tested lot 20135bb and a negative bias was confirmed.Siemens internal testing observed an average bias for patient samples for lot 20135bb of -23%.Urgent medical device correction, vc-20-03.A.Us dated july 24, 2020 and urgent field safety notice vc-20-03.A.Ous dated july 2020 is addressed to customers who had been shipped dimension vista® high sensitivity troponin i (tnih) lots 20008bb, 20035bc and 20135bb.Customers were instructed that they should recalibrate the tnih lots and to enter lot specific correlation factors c0 and c1 in the method configuration screen per flex reagent lot as listed in the customer communications.After applying correlation factors to the specified lot, product claims listed in the instructions for use are met.Siemens is working to restore assay performance, and until such time, subsequent lots may contain an alert card in the carton containing lot specific correlation factors.
 
Event or Problem Description
Elevated quality control (qc) sample results were obtained for high sensitivity troponin i (tnih) on the dimension vista 1500 system while the customer was using correlation factors supplied by siemens for tnih lot 20135bb.Patient sample results were reported while the quality control results were elevated.No patient results were questioned by physicians.There are no reports of patient intervention or adverse health consequences due to the elevated high sensitivity troponin i (tnih) qc results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® TNIH HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10439550
Report Number2517506-2020-00263
Device Sequence Number2963459
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2021
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number20135BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-07/30/2020-001-C
Patient Sequence Number1